# SDR HEEA082597

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 6720 · Tail Rotor Control System
- Part: Counterweight
- Part number: PHI214ST103
- Part serial: PHI005
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR COUNTERWEIGHT HAS WORN BEARINGS. REPAIRED.
